# SDR AU000483

- Difficulty date: May 26, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Part number: 150SG10095
- Condition: Broken
- Location: Starter/Gen
- Part time: 142 cycles
- Component: Starter/Gen, 150SG1RZQ
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER/GENERATOR BRUSHES BROKEN.
